Partially coherent beams and a generalized ABCD-law

Simon, R. ; Mukunda, N. ; Sudarshan, E. C. G. (1988) Partially coherent beams and a generalized ABCD-law Optics Communications, 65 (5). pp. 322-328. ISSN 0030-4018

Full text not available from this repository.

Official URL:

Related URL:


The beam width and the angular spread of a partially coherent beam, and their transformation as the beam passes through Sp(2, R) first order optical systems are studied using the method of generalized rays. A generalized abcd-law which governs this transformation is derived. Kogelnik's abcd-law for coherent gaussian beams and its later generalization to gaussian Schell-model beams are shown to be special cases of this law.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:25275
Deposited On:06 Dec 2010 13:39
Last Modified:08 Jun 2011 04:39

Repository Staff Only: item control page